# SDR SPAA0200053

- Difficulty date: April 22, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 59,187 hours, 31,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443M
- Part serial: 1786
- Condition: Power Loss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BATTERY LOW VOLTS, POSSIBLE BATTERY AMP/VOLTS DRAW FROM OTHER SOURCE.
